# SDR SWAA2024062706072

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA. EMERGENCY EXIT LIGHT ASSY'S INOP; RT SIDE 2 EXTERNAL AND 1 INTERNAL AT AFT RT EMERGENCY EXIT DOOR<[01] REMOVED EMERGENCY LIGHT BATTERY PACK M1671 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-41-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
